this month 12th i had a intercourse with my boyfriend, unfortunately he ejaculated in to mine immidiatly i took i-pill(emergency contraceptive pill), due to that i got my periods before 10 days of menstrual cycle(i.e i got my periods 19th of this month).generally i have bleeding for 5 days every month..this time too i had normal bleeding upto 5 days..after that i had very little spotting which is grees in dark maroon and black color..till 30th of septembber...and from last night im having heavy bleading.Tt was never happend bfore for me....is this all because of the i-pill???..why its happening..is there any problem.suggest me waiting for ur reply..please
Welcome to the forum!
The irregular bleeding that you are facing could be due to i-pill(emergency contraceptive pill) that you took. The bleeding that occurred 10 days earlier could have been withdrawal bleeding. The bleeding which started on 1st October could be the normal period.
The emergency contraceptive pills can cause this irregular bleeding which can extend up to the normal period date.
If after 5 days (which is your normal period) also the bleeding persists, then you need to consult your gynecologist regarding this. It is difficult to comment beyond this on net. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.